It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-18-2007, 06:03 PM   #1
Newbie
(male)
 
Join Date: May 2007
Location: Dillon, MT
Posts: 6
Red727 HB User
Is this related to an ear problem...can anyone relate?

I was diagnosed as having sinusitus by my family physician, however; I was wondering if anyone experiences this stuff or if it's just me. I feel off, my ears pop everytime I open my mouth, but stranger than that are these problems. When I wake up, I'm panicky. While working I'm somewhat alright, but everytime I talk someone has to say what. I don't know if all this has caused me to be nervous or what. When I go to the store or am around people, I have trouble maintaining eye contact now and my eyes feel like they are going to pop out of my head. This leads me to be very nervous.

Also I noticed that I feel like when I walk, I have to almost shuffle. My eye doctor says everything looks good, but I am so in tune with my movements now. I feel like everyone thinks I look crazy. I have this very slow feeling and almost like I'm staring. When I have to turn my head to look at something, I feel very slow and I get nervous. When I try to take a nap, my body shakes. My eyes literally feel like they are wide open and batting each other back and forth.

Could this all be related to an ear problem? I was put on Avelox 400 mg and Ru-Tuss twice daily with no help what so ever. Thanks!

 
Old 07-20-2007, 07:14 PM   #2
Member
(female)
 
Join Date: Feb 2007
Location: Urbana, Il., USA
Posts: 61
Graywren HB User
Re: Is this related to an ear problem...can anyone relate?

Perhaps you have an anxiety disorder. There is a section for that on this health board. You might post your question there.

 
Sponsors Lightbulb
   
Old 07-20-2007, 07:37 PM   #3
Member
(male)
 
Join Date: Aug 2006
Posts: 58
nick89 HB User
Re: Is this related to an ear problem...can anyone relate?

avelox has hundreds of side effects. i tore several tendons, widespread muscle damage, nerve damage. numbness,sjs/phototoxicty, extreme anziety, depression, heart problems, and so many more life altering side effects. i am now a cripple because of this crap. i took it over ayear ago and many side effects persisit to this day. sounds like you have extreme anxiety, among other problems most likely from the avelox. very common side effect .stay away from floroquinolones like avelox its a life and death drug and the side effects from this poison can occur weeks after treatment, which can and usually are longlasting. quinolones should never be giving for sinusitis

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Do these sound MS related... PLEASE HELP! Lala9 Multiple Sclerosis 45 09-13-2008 10:40 PM
Elevated Platelets Related to Brain Tumor?? rene24 Brain Tumors 11 04-03-2006 12:08 AM
Not sure if this is heart related or acid reflux Ken2828 Heart Disorders 13 02-23-2006 07:30 PM
muscle spasms - neurological or stress-related?? life81 Brain & Nervous System Disorders 6 06-22-2005 04:46 PM
Pelvic/Leg pain....spinal cord related? Help!!! buddahroo Spinal Cord Disorders 3 01-07-2005 03:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 08:02 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!